# SDR WRXR20250508003

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031360
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FWD SIDE OF FRAME 394.00 BETWEEN STRINGERS 24R AND 23R, NEXT TO FASTENER. REMOVED CORROSION ON FWD SIDE OF FRAME 349,00 BETWEEN STGR 23RH-24RH IAW CRJ900 SRM 51-21-06-001-001-A01. ROTO PEENED REWORKED AREA IAW CRJ 900 SRM 51-24-11-001-001-A01 AND REO 690-53-21-1923 REV --. RESTORED FINISH IAW CRJ 900 SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01, & 51- 21-11-001-001-A01. ALL WORK COMPLIED WITH MHIRJ REO 690-53-21-1923 REV --.
